... also cut my abilify in half, my seroquel by 1/3, my actos altogether (i take an insulin at bedtime), my nuvigil altogether, my chantix by 1/2 and she wants me todo without my tramadol for pain..i can't take nsaids due to having a gastric bypass last year..they say they could cause bleeding, i am only allowed to take tylenol and tramadol. but apparently it is the tramadol interacting with all of my other meds, at least most of them... i was having tremors and stomach and head aches and nausea and of course, my old friend, diarrhea... has anyne else gone through this..i was also getting a little manic on it, which was fine by me, but not to her because i already suffer from insomnia, hence the seroquel... lesliehelen
Well, my dr. has taken me off of the viibryd because of something called serotonin syndrome..she has
- 24 Jan 2013 by lesliehelen
- 25 January 2013
- abilify, actos, chantix, nuvigil, seroquel, depression, bipolar disorder, diabetes, type 2, pain, drowsiness, obstructive sleep apnea/hypopnea syndrome, back pain, insulin, tramadol, chronic pain, viibryd
Hi lesliehelen my friend,
WoW, you're really having a time of it. I'm no expert on Seratonin Syndrome but I do know one thing-you are really fortunate that your Dr recognized the symptoms. It is very often confused with other problems and the diagnosis is quite complex.
Did your Dr prescribe anything for your agitation or the "manic" feeling you describe? I understand the most common antagonists for Seratonin are benzos.
I'm surely not trying to play doctor here. It's certainly a learning experience for me and for others on the site.
In the meantime I hope you're soon feeing better. I suspect you'll require a lot of support-ask for it! while they reconfigure your entire treatment plan.
I'll be thinking of you and sending healing energy. We all need that.
4N Substances aka Frenchie
First off I would get rid of the seroquel. Sleep is not a good reason to take an antipsychotic. There are many other medications for sleep. I would stop the abilify, unless you have a psych diagnosis to justify it. Then I'd go back on an antidepressent and pain medication. I'd have to think twice about taking chantix with depression. There is no way of blaming ss on one specific drug unless you're only on one drug. But it seems she cut the meds you need most.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Mar 2018 • 7 answers
Updated 2 Oct 2010 • 1 answer
Updated 15 Sep 2018 • 23 answers
Updated 20 May 2018 • 3 answers
Updated 17 May 2017 • 1 answer